Attractors and Lyapunov function for closed relations
Commun. Korean Math. Soc. 2014 Vol. 29, No. 1, 163-172
Printed January 1, 2014
Gui Seok Kim, Kyung Bok Lee, and Jong Suh Park
Hoseo University, Hoseo University, Chungnam National University
* Retracted due to plagiarism
Abstract : In this paper, we will study the characterizations of attractors and Lyapunov function which were studied in flows and homeomorphisms will also be satisfied in compact closed relation dynamics. In particular, we will find the necessary and sufficient conditions of the existence of the strict Lyapunov function.
Keywords : closed relation, attractors, Lyapunov function
MSC numbers : 37B40
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society.
(Rm.1109) The first building, 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd